Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 137, NWS Tulsa, OK

April 23, 2011Benton County, Carroll County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2011, 12:39 AM CDT for Benton County, Carroll County, Madison County, Arkansas. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2011, 12:39 AM CDT (05:39 UTC)
Expired
Apr 23, 2011, 1:31 AM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR, Madison County, AR

The radar

The Springfield radar (KSGF), 106 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 1:03 AM CDTTSTM WND GST 602 Se Eureka Springs, ARALSO HAILED
Apr 23, 1:03 AM CDTHAIL 12 Se Eureka Springs, AR
Apr 23, 1:05 AM CDTHAIL 0.88Eureka Springs, AR
Apr 23, 1:05 AM CDTHAIL 1.25Eureka Springs, ARLOTS OF LEAVES OFF THE TREES FROM THE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 11:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2835 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
4.7
Supercell composite
18.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WUUS54 KTSA 230539
SVRTSA
ARC007-015-087-230645-
/O.NEW.KTSA.SV.W.0137.110423T0539Z-110423T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1239 AM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  CARROLL COUNTY IN NORTHWEST ARKANSAS
  NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 145 AM CDT

* AT 1236 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES
  SOUTHWEST OF WAR EAGLE...MOVING EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAR
  EAGLE...CLIFTY...EUREKA SPRINGS...GRANDVIEW...BERRYVILLE...
  URBANETTE...RULE...GREEN FOREST...OAK GROVE...CARROLLTON AND
  ALPENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3622 9388 3624 9389 3624 9400 3622 9401
      3632 9409 3650 9365 3650 9330 3649 9329
      3624 9329
TIME...MOT...LOC 0539Z 250DEG 28KT 3625 9398

$$
3 follow-up statements
083 
WWUS54 KTSA 230600
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 AM CDT SAT APR 23 2011

ARC007-230610-
/O.CAN.KTSA.SV.W.0137.000000T0000Z-110423T0645Z/
BENTON AR-
100 AM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BENTON COUNTY IS
CANCELLED...

LAT...LON 3626 9377 3628 9385 3640 9385 3650 9365
      3650 9330 3649 9329 3624 9329
TIME...MOT...LOC 0600Z 250DEG 28KT 3633 9377

$$

ARC015-087-230645-
/O.CON.KTSA.SV.W.0137.000000T0000Z-110423T0645Z/
CARROLL AR-MADISON AR-
100 AM CDT SAT APR 23 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
NORTHERN MADISON AND CARROLL COUNTIES...

AT 1257 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF EUREKA SPRINGS...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...EUREKA
SPRINGS...ROCKHOUSE...PLEASANT RIDGE...GRANDVIEW...CABANAL...
BERRYVILLE...URBANETTE...RULE...CONNOR...GREEN FOREST...OAK GROVE...
CARROLLTON...COIN...DENVER AND ALPENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3626 9377 3628 9385 3640 9385 3650 9365
      3650 9330 3649 9329 3624 9329
TIME...MOT...LOC 0600Z 250DEG 28KT 3633 9377

$$
846 
WWUS54 KTSA 230607
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
107 AM CDT SAT APR 23 2011

ARC087-230617-
/O.CAN.KTSA.SV.W.0137.000000T0000Z-110423T0645Z/
MADISON AR-
107 AM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON COUNTY IS
CANCELLED...

LAT...LON 3630 9330 3632 9369 3637 9377 3643 9378
      3650 9365 3650 9330 3649 9329
TIME...MOT...LOC 0607Z 250DEG 28KT 3638 9369

$$

ARC015-230645-
/O.CON.KTSA.SV.W.0137.000000T0000Z-110423T0645Z/
CARROLL AR-
107 AM CDT SAT APR 23 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
NORTHERN CARROLL COUNTY...

AT 105 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EUREKA
SPRINGS...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PLEASANT
RIDGE...GRANDVIEW...BERRYVILLE...URBANETTE...GREEN FOREST...OAK
GROVE...COIN AND DENVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3630 9330 3632 9369 3637 9377 3643 9378
      3650 9365 3650 9330 3649 9329
TIME...MOT...LOC 0607Z 250DEG 28KT 3638 9369

$$
431 
WWUS54 KTSA 230631
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
131 AM CDT SAT APR 23 2011

ARC015-230642-
/O.CAN.KTSA.SV.W.0137.000000T0000Z-110423T0645Z/
CARROLL AR-
131 AM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CARROLL COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3630 9330 3632 9369 3637 9377 3643 9378
      3650 9365 3650 9330 3649 9329
TIME...MOT...LOC 0632Z 250DEG 28KT 3645 9346

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 11:44 PM CDT, 55 minutes earlier.

Area forecast discussion, Apr 22, 11:44 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT FRI APR 22 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES
OVERNIGHT OUTSIDE OF THUNDERSTORM IMPACTS WITH A SOLID MID DECK
OF CLOUDS PERSISTING. CEILINGS WILL EVENTUALLY LOWER TO MVFR
LEVELS. SCATTERED THUNDERSTORMS CURRENTLY ACROSS THE REGION ARE
EXPECTED TO INCREASE IN COVERAGE OVERNIGHT... AFFECTING ALL TAF
SITES THROUGH THE ENTIRE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 909 PM CDT FRI APR 22 2011/

..UPDATE...

DISCUSSION...
A BAND OF SEVERE THUNDERSTORMS HAS PERSISTED ACROSS THE MIDDLE OF
THE CWA THIS EVENING. THIS ACTIVITY HAS RECENTLY DECREASED
SIGNIFICANTLY AS THE CAPPING INVERSION HAS BECOME STRONGER WITH
THE LOSS OF DAYTIME HEATING. THE SURFACE FRONT... THOUGH
DIFFICULT TO PINPOINT AT THIS HOUR... HAS BECOME ALMOST
STATIONARY... STRETCHING SW TO NE... SOUTH OF I 44. HIGH POPS
ACROSS THE REGION IN THE FORECAST FOR THE REMAINDER OF THE NIGHT
CONTINUE TO APPEAR VALID... AS ELEVATED SHOWERS HAVE RECENTLY
BEGUN TO DEVELOP NORTH OF THE FRONT AS FORECAST. THIS ACTIVITY IS
EXPECTED TO INCREASE IN COVERAGE OVERNIGHT... WITH AN OVERALL
DECREASE IN SEVERE POTENTIAL. CURRENT FORECAST PRODUCTS ARE ON
TRACK AND WILL NOT BE UPDATED AT THIS TIME.

PREV DISCUSSION... /ISSUED 646 PM CDT FRI APR 22 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDERSTORMS AT 00Z WITH AXIS FROM CENTRAL OK TO
SW MO MOVING GRADUALLY EAST IN ADVANCE OF A COLD FRONT.
MVFR AND SOME IFR CONDITIONS WITH AND NEAR THUNDERSTORMS.
OVERNIGHT THE FRONT STALLS AND MVFR CEILINGS BECOME WIDESPREAD.
MORE SHOWERS/THUNDERSTORMS WILL DEVELOP LATE TONIGHT AND SATURDAY
PRIMARILY NORTH OF THE STALLED FRONT.

PREV DISCUSSION... /ISSUED 217 PM CDT FRI APR 22 2011/

DISCUSSION...
PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL
ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO
SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING.  EVENING
OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR.

FRONTAL BOUNDARY TO END UP SOUTHWEST  NORTHEAST THROUGH
THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR.
UPPER FLOW  NEARLY PARALLEL TO THE FRONT THROUGH EASTER
WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK
CLASSIC PROLONGED  WET HEAVY RAIN PERIOD NEAR AND NORTH
OF THE QUASI-STALLED FRONTAL BOUNDARY.  THE OSCILLATING
FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES.

THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL
COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY
IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE
STORMS AS WELL.  AT THIS TIME TONIGHT...SUNDAY NIGHT...
AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS.

WILL HOLD ON FLOOD WATCH  UNTIL AFTER THE INITIAL RAIN
TONIGHT.   PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA
MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH-
EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND.
STAY TUNED.
GW

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Apr 22, 11:19 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1119 PM CDT FRI APR 22 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1118 PM CDT FRI APR 22 2011

...SEVERE WEATHER POTENTIAL CONTINUES OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...AREAS NORTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SEVERE THUNDERSTORMS CONTINUE ACROSS FAR EASTERN AND
SOUTHEASTERN OKLAHOMA...ALONG WITH NORTHWEST ARKANSAS...WITH
A LIMITED TORNADIC RISK REMAINING.  THE OVERALL TORNADO
RISK IS EXPECTED DIMINISH INTO THE EARLY MORNING HOURS ON
SATURDAY.
ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH
AN INCREASE IN THE SEVERE WEATHER COVERAGE LIKELY AFTER
2 AM...AND CONTINUING THROUGH MUCH OF SATURDAY MORNING.
LARGE HAIL WILL BE THE PRIMARY HAZARD WITH THESE STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE
REQUIRED AGAIN TONIGHT.  LOCAL SPOTTER NETWORKS NORTH
OF INTERSTATE 40 SHOULD ANTICIPATE ACTIVATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK.
THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER
THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY
PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY.
DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE
AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG
AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL
FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME
LOCATIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 22, 11:40 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1140 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TORNADO          4 W HENRYETTA           35.44N 96.05W
04/22/2011                   OKMULGEE           OK   STORM CHASER

            TORNADO REPORTED BY A STORM CHASER. NO DAMAGE REPORTS
            HAVE BEEN RECEIVED FROM THIS AREA. THIS IS A PRELIMINARY
            REPORT.

&&

SFP
Local storm report, Apr 22, 11:41 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1141 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TORNADO          BENTONVILLE             36.37N 94.21W
04/22/2011                   BENTON             AR   BROADCAST MEDIA

            A BRIEF TORNADO WAS REPORTED NEAR MILE MARKER 88 ON
            INTERSTATE 540. NO DAMAGE REPORTS HAVE BEEN RECEIVED IN
            THIS AREA. THIS IS A PRELIMINARY REPORT.

&&

SFP
Local storm report, Apr 22, 11:43 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1143 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TORNADO          ONAPA                   35.41N 95.55W
04/22/2011                   MCINTOSH           OK   STORM CHASER

            SEVERAL TORNADO TOUCHDOWNS WERE REPORTED NEAR ONAPA. SOME
            TREE AND POWER LINE DAMAGE WAS REPORTED IN THE AREA. THIS
            IS A PRELIMINARY REPORT.

&&

SFP
Local storm report, Apr 22, 11:47 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     TSTM WND GST     MCALESTER               34.93N 95.77W
04/22/2011  M70 MPH          PITTSBURG          OK   ASOS

&&

JBM
Special weather statement, Apr 23, 12:15 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT SAT APR 23 2011

ARZ001-002-010-011-230545-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1215 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN WASHINGTON...CARROLL...EASTERN BENTON AND NORTHERN
     MADISON

AT 1213 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAVE SPRINGS TO SPRINGDALE TO GREENLAND...MOVING EAST
AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...LOWELL...CAVE SPRINGS...WAR EAGLE...MONTE NE...
BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...BEAVER LAKE...
HUNTSVILLE...WESLEY...KINGSTON...HINDSVILLE...FAYETTEVILLE... AND
SPRINGDALE.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9334 3612 9346 3609 9346 3608 9343
      3601 9343 3598 9422 3617 9422 3628 9426
      3647 9351 3627 9331
TIME...MOT...LOC 0513Z 261DEG 31KT 3626 9420 3618 9411
          3601 9413
Special weather statement, Apr 23, 12:30 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CDT SAT APR 23 2011

ARZ029-OKZ076-230615-
LE FLORE OK-SEBASTIAN AR-
1230 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 1231 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF POTEAU TO 4 MILES SOUTHEAST OF
HEAVENER TO 6 MILES WEST OF OCTAVIA...MOVING EAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...POTEAU...
OCTAVIA...BIG CEDAR...MUSE...HODGEN...HEAVENER...HOWE...LIBERTY...
CROSSROADS...MILLTOWN...PATTERSON...HARTFORD...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...MANSFIELD
AND FORT CHAFFEE.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3514 9406 3514 9413 3510 9415 3507 9423
      3496 9423 3495 9437 3492 9444 3451 9445
      3451 9488 3483 9473 3508 9471 3522 9406
TIME...MOT...LOC 0531Z 256DEG 33KT 3501 9457 3486 9452
          3452 9476

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:33 PM CDTSevere Thunderstorm WarningTSABenton, Carroll24 min
Apr 22, 8:04 PM CDTSpecial Weather StatementTSAMadison26 min
Apr 22, 8:26 PM CDTSevere Thunderstorm WarningTSAWashington13 min
Apr 22, 10:02 PM CDTSpecial Weather StatementTSASebastian43 min
Apr 22, 10:12 PM CDTSpecial Weather StatementTSACarroll33 min
Apr 22, 10:16 PM CDTSevere Thunderstorm WarningTSABenton, Carroll29 min
Apr 23, 12:15 AM CDTSpecial Weather StatementTSACarroll, Madison30 min
Apr 23, 12:49 AM CDTSpecial Weather StatementTSASebastian56 min
Apr 23, 2:45 AM CDTSpecial Weather StatementTSASebastian60 min
Apr 23, 5:26 AM CDTSevere Thunderstorm WarningTSABenton34 min
Apr 23, 5:58 AM CDTSpecial Weather StatementTSABenton32 min
Apr 23, 6:40 AM CDTSpecial Weather StatementTSABenton20 min
Apr 23, 7:04 AM CDTSevere Thunderstorm WarningTSABenton39 min
Apr 23, 9:15 AM CDTSpecial Weather StatementTSASebastian30 min
Apr 23, 11:55 AM CDTFlash Flood WarningTSACarroll4 hr
Apr 23, 2:49 PM CDTSpecial Weather StatementTSACarroll26 min
Apr 23, 3:20 PM CDTFlash Flood WarningTSACarroll, Madison10 hr
Apr 23, 3:25 PM CDTSpecial Weather StatementTSABenton, Washington35 min
Apr 23, 3:40 PM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington4 days
Apr 23, 3:43 PM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington92 min
Apr 23, 4:29 PM CDTSevere Thunderstorm WarningTSACarroll61 min
Apr 23, 5:08 PM CDTSevere Thunderstorm WarningTSACrawford, Washington29 min
Apr 23, 5:51 PM CDTSpecial Weather StatementTSAWashington39 min
Apr 23, 5:53 PM CDTSpecial Weather StatementTSACarroll37 min
Apr 23, 6:00 PM CDTSevere Thunderstorm WarningTSACrawford, Washington60 min
Apr 23, 6:09 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington10 hr
Apr 23, 6:34 PM CDTFlash Flood WarningTSACrawford4 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.